# SDR FDEA201312032909

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,395 hours, 8,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NBA62622
- Part serial: AQ0019
- Condition: Broken
- Location: L1 Door
- Part time: 18,805 hours, 4,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY HANDLE BROKEN ON AFT BRACKET FOUND L1 DOOR EMERGENCY HANDLE, MANUAL LIFT BAR UNCLIPPED.  CLIPPED & STOWED HANDLE.  ACFT OK FOR CONTINUED SERVICE.
